# SDR ASAA2021040634523

- Difficulty date: April 6, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 25,208 hours, 8,149 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ON RECALL RESETS W/MC. GROUNDED - YES. A/C REL PER MEL 21-21G PRIMARY CONT CAB ZONE TEMP INOP. ACCOMP BITE CK OF #2 ZONE CONT PER B737-900 21-61-00. LOGGED FLT DECK TRIM VALVE. FAULT CLEARED & OPS CKS NML. THIS CLEARS MEL 21-21G, FLT CREW PLACARD REMOVED. GROUND VERIFICATION SUCCESSFUL. SEAMC CARLOS NOTIFIED.
